Volume 4, Issue 3
Strong Solution of the Obstacle Problem for Fully Nonlinear Elliptic Equations

Chen Yazhe

J. Part. Diff. Eq.,4(1991),pp.15-34

Preview Full PDF BiBTex 0 150
  • Abstract

In this paper we obtain the existence of W^{2, ∞} solutions of the obstacle problems for fully nonlinear elliptic equations under more general structure conditions than those in [1] by using the mollifier approach, which is also extended in our discussion.

  • History

Published online: 1991-04

  • AMS Subject Headings

  • Cited by